# SDR UPS00833050

- Difficulty date: June 20, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 66,340 hours, 43,860 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 4758514503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1.  STA 1240 - 1260 BETWEEN LONG 33 RT AND 34 RT SEAT TRACK SUPPORT TO INTERCOSTAL ATTACH FITTING IS CRACKED.     REMOVED AND REPLACED FITTING I.A.W. DWG. 4758514, AND SRM. 51-1-20D
